MathSciNet Relay Station
MathSciNet bibliographic data
MR542879 (80i:28033) 28D05 (60F05)
Boyarsky, Abraham; Scarowsky, Manny On a class of transformations which have unique absolutely continuous invariant measures. Trans. Amer. Math. Soc. 255 (1979), 243–262.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement